# SDR ASA0440181

- Difficulty date: October 11, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 19,725 hours, 10,596 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4575094110
- Part serial: 02935
- Condition: Punctured
- Location: Lt Ib Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  -  FOUND HOLE IN THE LOWER SURFACE OF THE LT IB FORE FLAP, 3 INCH FROM THE T/E, 17 INCHES FROM THE IB EDGE.  REMOVED DAMAGED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
